Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mdawg202

could OTC stuff make the problem worse?

Recommended Posts

does anyone know if using all this SA, ACV, BP, retin-a or any other stuff make the problem worse from using it then like stoppin? what I'm asking is if anyone knows that it could change how ur skin works, oil production, etc.

Share this post


Link to post
Share on other sites

I thought that for a while. Espcially since my skin is so oily. I thought it was just because I put too much topicals on.

So, earlier this summer, I tried to ween off of it until I was just using a mild cleanser. After a few weeks, my oil production was the same and I broke out real bad. I tried to stick with it, but it wouldn't subside so I went back onto Botchla's regimen and it started to clear up.

I think you need some of it, but you still have to be gentle to your skin. I think as long as you use a good moisturizer, you can prevent too much harsness from all of the products.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×